| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in a shunt in the non-tortuous and severely calcified vessel in the forearm.A 6.0 x 60, 75cm mustang catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 22 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluation by mfr.: mustang balloon catheter was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 26mm in length and extended from a position 20mm proximal of the distal markerband to 5mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
Event or Problem Description